# SDR 08FDEA01539

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: A54610042
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON PYLON NR 2 CORROSION ON PYLON TO WING SHACKLES 6/7/8 OUT OF SRM 54-51-71 LIMIT.  REPAIR PERFORMED BY SMOOTH BLEND OUT THE CORROSION, NDT FOR CRACK FREE IAW RAS/AS/0037/2008 ISS A, APPROVED BY EA 6-5451-117148.
